# SDR DXTA200601190

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 5,465 hours, 3,422 cycles
- Engine: Allsn AE3007C
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 2305885416
- Condition: Unknown
- Location: Fadec
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ITT FLUCTUATED APPROX 650-800 DEGREES IN TAKEOFF DETENT AT BEGINNING OF TAKEOFF ROLL.  TAKEOFF WAS ABORTED.  RAN ENGINES AT T/O POWER.  BOTH ENGINES OPERATED NORMALLY.  NO FLUCTUATION ON BOTH FADEC NOTED.  GAINED ACCESS TO LEFT ENGINE FADEC REPOSITIONED FADEC A TO FADEC B OF LEFT ENGINE DUE TO FADEC FAULTS 363-423-455 AND 476.  REMOVED AND REPLACED ITT TRIM PLUG WITH NEW PART.  OPS CHECK GOOD IAW AE3007C CHAPTER 73-25-10 AND 77-21-25.
